Alert archive / Wisconsin / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Apr 19, 2023, 4:00 PM CDT for Dodge County, Ozaukee County, Washington County, Wisconsin. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 4:00 PM CDT (21:00 UTC)
- Expired
- Apr 19, 2023, 7:19 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dodge County, WI, Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 4:00 PM CDT | FLOOD | 2 E Grafton, WI | FLOODING OF EXIT AND ENTRANCE RAMPS ONTO INTERSTATE 43. TIME ESTIMATED FROM RADAR. |
| Apr 19, 4:00 PM CDT | FLOOD | Grafton, WI | MULTIPLE REPORTS OF STREET FLOODING IN GRAFTON. TIME ESTIMATED FROM RADAR. |
| Apr 19, 4:30 PM CDT | FLASH FLOOD | Hartford, WI | MULTIPLE FLOOD ROADS WITH STUCK VEHICLES. LAW ENFORCEMENT BLOCKING THE ROADS TO PREVENT MORE CARS FROM GETTING STUCK. |
| Apr 19, 4:30 PM CDT | FLASH FLOOD | Jackson, WI | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM JACKSON TO PUT LAW ENFORCEMENT AS THE SOURCE. MULTIPLE FLOOD ROADS WITH STUCK VEHICLES. LAW ENFORCEMENT BLOCKING THE ROADS TO PREVENT MORE CARS FROM GETTING STUCK. |
| Apr 19, 4:30 PM CDT | FLASH FLOOD | Jackson, WI | MULTIPLE FLOOD ROADS WITH STUCK VEHICLES. LAW ENFORCEMENT BLOCKING THE ROADS TO PREVENT MORE CARS FROM GETTING STUCK. |
| Apr 19, 4:32 PM CDT | FLOOD | Grafton, WI | STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732
WGUS53 KMKX 192100
FFWMKX
WIC027-089-131-200100-
/O.NEW.KMKX.FF.W.0002.230419T2100Z-230420T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
400 PM CDT Wed Apr 19 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
East Central Dodge County in southeastern Wisconsin...
Southern Ozaukee County in southeastern Wisconsin...
Central Washington County in southeastern Wisconsin...
* Until 800 PM CDT.
* At 400 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
Jackson, Slinger, Saukville, Thiensville, Germantown, Newburg,
Richfield, Addison, Rubicon, Keowns, Kirchhayn, Nabob, Saint
Lawrence and Allenton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4326 8846 4346 8846 4346 8832 4343 8783
4339 8787 4338 8786 4338 8787 4337 8788
4331 8789 4328 8790 4326 8791 4323 8791
FLASH FLOOD...RADAR INDICATED
$$
ANDERSON1 follow-up statement
689
WGUS73 KMKX 200019
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
719 PM CDT Wed Apr 19 2023
WIC027-089-131-200029-
/O.CAN.KMKX.FF.W.0002.000000T0000Z-230420T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dodge WI-Ozaukee WI-Washington WI-
719 PM CDT Wed Apr 19 2023
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL DODGE, SOUTHERN
OZAUKEE AND CENTRAL WASHINGTON COUNTIES...
Flood waters are receding. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4326 8846 4346 8846 4346 8832 4343 8783
4339 8787 4338 8786 4338 8787 4337 8788
4331 8789 4328 8790 4326 8791 4323 8791
$$
GEHRINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 9:53 AM CDT, 6 hours 7 minutes earlier.
Area forecast discussion, Apr 19, 9:53 AM CDT, 6 hours 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 953 AM CDT Wed Apr 19 2023 .UPDATE... (Issued 953 AM CDT Wed Apr 19 2023) Rounds of showers with a few storms will continue today, with models continuing to focus on the activity staying largely along and north of I-94. Temps will stay cool through the day under easterly winds, as the warm front stays south of the WI/IL line. Temps could sneak up a little warmer in the south if the sun pokes through the clouds at times. DDV && .SHORT TERM... (Issued 443 AM CDT Wed Apr 19 2023) Today through Thursday: An active pattern begins this morning and will continue through Thursday with multiple rounds of showers and thunderstorms as a mid- level trough digs across the northern Plains and into the Upper Midwest through the second half of the week. The first round of showers and storms will move in through the morning as a shortwave ripple ejects across the region ahead of the main trough. Pair the the associated mid-level dCVA with the leading edge of low-level WAA ahead of the surface warm front located across central IL and it is resulting in an initial wing of showers and storms currently lifting across northeast IA and into southwestern WI. This initial band looks be handled pretty well by some of the latest HRRR runs and gives more credence to those trends this morning. As the band lifts into the western half of the CWA, radar trends match up with the CAMs trend as the line gradually weakens, mostly due to easterly winds off of Lake MI is resulting in a bit more of stable environment as well as moving away from the better lift. There is still a chances for areas along and west of I-39 to see some thunderstorm activity early this morning, but expecting the weakening trend to continue as it pushes further east through daybreak. Another round of showers and thunderstorms is then progged to move through mid-morning through the early half of the afternoon as the mid-level shortwave ripple continues to track across the area, but it looks to receive additional support as 40-45kt LLJ works its way through southern WI. With the extra jet support, expect a bit more coverage with this activity through the early afternoon. However conditions at the surface will be limited as the warm front only looks to lift as far north as the WI/IL border before stalling this afternoon. Any thunderstorm activity from this round would be elevated. Given models sounding hinting at a bit of elevated instability to develop, cannot rule out a stronger storm or two to develop and drop some small hail along with gusty winds as some of the 00z-06z CAMs suggest. Then looking at lull in activity for the evening as the stall warm front tries to make a run north with the surface low lifting into the Upper Mississippi River Valley. Meanwhile upstream convection will work its way eastward toward southern WI supported another mid- level ripple of vorticity ejecting ahead of the main trough. This activity is progged to push into southern WI overnight into early Thursday morning, but the 00z HREF suggests the line be be weakening as it moves away from the better upper-level dynamics. Even the 00z HREF members hint at the outflows to out run the line, so not expecting much in the way from this activity other than some gusty winds and showers lingering through Thursday morning. Will see the surface low continue to lift up through the Upper Mississippi River Valley through the day Thursday. As the low lifts north, the cold front will work its way across WI and will be the focus for the last round of showers and storms for southern WI. Although our area does get into the warm sector before the last round moves through and deep layer shear is progged to increase to more than 50kt, the lingering morning showers may limit any instability and dampen the upscale growth of any thunderstorm activity late Thursday morning/afternoon. Will have to monitor trends and see if things clear out to improve the environment for additional development. Otherwise, expect another cooler day today, but areas along the Cheddar Curtain may warm up a bit more depending on how far north the warm front makes it today. Should see warmer temps for Thursday as the warm lifts north, but clouds look to limit us to the 60s with maybe a few spots nearing 70F. Lastly with the active, wet pattern for the next two days and the potential to see QPF amounts approach or even exceed an inch, will need to keep an eye on where it falls as it may contribute to additional river flooding with a lot of the areas river ruining higher from recently rainfall and snowmelt. Additionally cannot rule out some ponding or minor flooding for low-lying areas with any of this activity. Wagner && .LONG TERM... (Issued 443 AM CDT Wed Apr 19 2023) Thursday night though Sunday: Dry weather will prevail after the cold front pushes through Thursday evening. The vertically stacked surface and mid level low over northern Minnesota through Friday keeping southern Wisconsin under the influence of southern flow and somewhat mild temperatures for one more day before the cooler weather. It will be breezy with deep mixing tapping a 30 knot jet at 850 mb. The mid level low will move overhead on Saturday but an upper trough will dominate through Sunday. This will bring cooler temperatures. Winds will become northwest and remain somewhat breezy. A few rain or snow showers are possible. Monday through Tuesday: Mid level flow will become more zonal early next week and temperatures will be a little milder. Dry weather will dominate early in the week. Precipitation chances return mid to late week but there is a lot of variability in the track of the next system. SM && .AVIATION... (Issued 953 AM CDT Wed Apr 19 2023) Rounds of showers and a few storms will continue this morning, especially along and north of I-94. Could see a lull in the activity this afternoon into the evening, with storm chances picking back up overnight into Thursday as the warm front lifts through and the low/cold front approach. Ceilings will gradually lower from the northwest today, with MVFR/IFR conditions possible across at least the northwest half of the forecast area by later afternoon into tonight. Southeast areas may hang on to VFR conditions into tonight. DDV && .MARINE... (Issued 443 AM CDT Wed Apr 19 2023) High pressure will continue to slowly push east of Lake Michigan this morning. Behind the exiting high pressure, a surface warm front will slowly lift northward into the region today resulting in east- southeast winds across the southern third of the lake, easterly winds across the middle third, and northerly winds across the northern third. Expect gustier winds to be more focused on the southern half of the lake where the tighter pressure gradient builds in, while lighter winds persist across the northern half through the afternoon. The warm front will push northward up the lake overnight into Thursday as low pressure lifts northeastward from the Central Plains into the Upper Mississippi River Valley. This will result in stronger southeasterly winds to develop from south to north Thursday and will likely see gusts up to around 30 knots. There will be a potential for gusts to approach gales, mainly across the southern half of the lake during this period, but winds should hold generally below gales. Then expect the low to lift into the Lake Superior region while the associated cold front pushes east across Lake Michigan overnight Thursday into Friday bringing a westerly wind shift. The low then looks to meander around this region into the weekend bringing southwesterly winds Friday before shifting a bit east and turn winds more northerly into Saturday. Additionally, there will be multiple rounds of showers and thunderstorms beginning today through Thursday as this system works across the region through the end of the week. Wagner && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 19, 3:06 PM CDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 306 PM CDT Wed Apr 19 2023 WIZ046-047-051-052-056>060-062>072-202015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 306 PM CDT Wed Apr 19 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Rounds of thunderstorms are likely through tonight, with a threat for large hail. Localized flooding will also be possible with slow moving lines of storms. River flooding will continue in the Portage area. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are likely again Thursday, with strong to severe storms possible. River flooding will continue in the Portage area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through Thursday. LMZ643>646-202015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 306 PM CDT Wed Apr 19 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory will continue through tonight. Thunderstorms are likely at times through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are possible again on Thursday. Small craft conditions are likely into Thursday evening. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-202015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 306 PM CDT Wed Apr 19 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are likely at times through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are likely again on Thursday. www.weather.gov/mkx
In the hours before
Local storm report, Apr 19, 2:18 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 1 E LAKE RIPLEY 43.00N 88.96W
04/19/2023 M1.50 INCH JEFFERSON WI PUBLIC
&&Local storm report, Apr 19, 2:48 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL BEAVER DAM 43.46N 88.84W
04/19/2023 U1.00 INCH DODGE WI PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Apr 19, 3:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 3 ESE JACKSON 43.31N 88.11W
04/19/2023 U1.75 INCH WASHINGTON WI PUBLIC
&&
MHLocal storm report, Apr 19, 3:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 4 E JACKSON 43.32N 88.09W
04/19/2023 U2.00 INCH WASHINGTON WI PUBLIC
&&
MHLocal storm report, Apr 19, 3:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 S RUBICON 43.33N 88.46W
04/19/2023 U0.75 INCH DODGE WI PUBLIC
&&
MHLocal storm report, Apr 19, 3:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL GRAFTON 43.32N 87.96W
04/19/2023 U1.00 INCH OZAUKEE WI PUBLIC
&&
MHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:45 AM CDT | Special Weather Statement | MKX | Iowa, Sauk | 30 min |
| Apr 19, 8:30 AM CDT | Special Weather Statement | MKX | Sauk | 45 min |
| Apr 19, 9:27 AM CDT | Special Weather Statement | MKX | Columbia | 33 min |
| Apr 19, 9:45 AM CDT | Special Weather Statement | MKX | Iowa | 45 min |
| Apr 19, 10:13 AM CDT | Small Craft Advisory | MKX | 42 hr | |
| Apr 19, 10:16 AM CDT | Special Weather Statement | MKX | Dane | 44 min |
| Apr 19, 10:53 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 37 min |
| Apr 19, 10:58 AM CDT | Special Weather Statement | MKX | Dodge | 32 min |
| Apr 19, 11:31 AM CDT | Special Weather Statement | MKX | Dodge | 44 min |
| Apr 19, 11:34 AM CDT | Special Weather Statement | MKX | Green | 41 min |
| Apr 19, 11:52 AM CDT | Special Weather Statement | MKX | Lafayette | 53 min |
| Apr 19, 11:54 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Apr 19, 12:42 PM CDT | Special Weather Statement | MKX | Green | 33 min |
| Apr 19, 12:58 PM CDT | Special Weather Statement | MKX | Waukesha | 47 min |
| Apr 19, 1:19 PM CDT | Special Weather Statement | MKX | Columbia | 41 min |
| Apr 19, 1:36 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 15 min |
| Apr 19, 1:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Apr 19, 1:46 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Green Lake, Iowa, Marquette, Sauk | 3 hr |
| Apr 19, 1:50 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 25 min |
| Apr 19, 2:10 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 50 min |
| Apr 19, 2:13 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Sauk | 3 hr |
| Apr 19, 2:14 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 19 min |
| Apr 19, 2:28 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 32 min |
| Apr 19, 2:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 36 min |
| Apr 19, 2:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 46 min |
| Apr 19, 3:06 PM CDT | Special Marine Warning | MKX | 114 min | |
| Apr 19, 3:06 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 39 min |
| Apr 19, 3:30 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Ozaukee, Washington | 3 hr |
| Apr 19, 3:32 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 43 min |
| Apr 19, 4:14 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 16 min |
| Apr 19, 4:45 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 30 min |
| Apr 19, 4:59 PM CDT | Special Marine Warning | MKX | 61 min | |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 22 min |
| Apr 19, 5:54 PM CDT | Special Marine Warning | MKX | 66 min |
Nearby
Flash Flood Warnings in Wisconsin, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.